Toggle Main Menu Toggle Search

ePrints

The higher-dimensional amenability of tensor products of Banach algebras

Lookup NU author(s): Dr Zinaida Lykova

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Lykova ZA

Publication type: Article

Journal: Journal of Operator Theory

Year: 2012

Volume: 67

Issue: 1

Pages: 73-100

Print publication date: 01/12/2012

ISSN (electronic): 1841-7744

Publisher: The Theta Foundation

URL: http://www.mathjournals.org/jot/2012-067-001/2012-067-001-004.html


Actions

    Link to this publication


Share